# SDR DALA13060727002

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 63,342 hours, 8,163 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT AROUND 4000 FEET DURING DESCENT,  STRONG FUMES EVIDENT IN THE COCKPIT.   FUMES HAD OIL AROMA.  REPLACED ENGINE AND PERFORMED OIL CONTAMINATION REMOVAL IAW AMM 21-00 NO ODOR DETECTED OK FOR SERVICE.
